# SDR IPXA2021072071896

- Difficulty date: July 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING SKIN FUEL TANK ACCESS PANEL 536AB OPENING HAS 8 CRACKED FASTENER HOLES.REPAIRED CRACKED LT WING SKIN FUEL TANK ACCESS PANEL 536AB OPENING 8 FASTENER HOLES IAW SRM 57-20-02, REPAIR 5. (MINOR)
